# SDR FDEA2019042290865

- Difficulty date: April 19, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 62,016 hours, 22,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743347
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1601-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT X8.5 STA 1601 TO STA 1661 HAS GOUGES AND SURFACE   CORROSION AT 3EA LOCATIONS. REMOVED AND REINSTALLED 2EA FLOOR  PANELS FOR ACCESS IAW MD10-30 AMM 53-21-01-2.   REPAIRED DAMAGED FLOOR PANELS (2EA) IAW SRM 53-60-00 FIG 6. REMOVED AND   INSTALLED NEW SEAT TRACK PN 60-10964 BATCH# 2650682 IAW SRM 53-70-00 FIG 1.  MAJOR REPAIR
